Posted by: anonymous | 2008/08/14


My shrink is away until next week and I can’ t even call him to get advice. In a matter half an hour I go from suicidal, to feeling good and then feeling very good. I’ m literally crying the one minute and laughing and joking the next. At least I’ m not down long enough to end my life. I still have a couple of things to do before I can do that. I’ m taking 250 mg Epitec and 1 mg Risperdal. I have some Wellbutrin left from before. I’ m really at a loss what to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like a surprisingly unstable situation, especially if this hasn't happened before. If it has, what worked to stabilize things then ? If your shrink is away ( I think there's a shrink convention in George at Fancourt around now ( I can't afford to attend it ) so maybe that's where he's gone --- but he should have left a number of another shrink who could see you if you have emergencies. And, as I've noticed when I have been lucky enough to get to such meetings, many shrinks DO seem to give their cell numbers to patients when going away, and are seen talking people through crises between lecture sessions.
I can't advise you in this situation, without far more information than is possible to exchange here and a direct assessment, which is impossible. Is there another local shrink perhaps one you know, who you could arrange to see as an emergency ? Maybe a little more Risperdal might help, but check with that shrink

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.